You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Sturm-Liouville Equations with Besicovitch Almost-Periodicity
A. Dzurnak and A. B. Mingarelli
Proceedings of the American Mathematical Society
Vol. 106, No. 3 (Jul., 1989), pp. 647-653
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2047418
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this article we extend a former result [Proc. Amer. Math. Soc. 97, (1986), 269-272] dealing with the oscillation of (Bohr) almost-periodic Sturm-Liouville operators to the generalization of such as considered by Besicovitch. This includes all the classical extensions of almost periodic functions as considered by Stepanoff and Weyl.
Proceedings of the American Mathematical Society © 1989 American Mathematical Society